Volume 26, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 29
Issue 2, 549–862
Issue 1, 1–548

Volume 28, 9 issues

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1364-0380 (online)
ISSN 1465-3060 (print)
Author Index
To Appear
 
Other MSP Journals
Twisted Brin–Thompson groups

James Belk and Matthew C B Zaremsky

Geometry & Topology 26 (2022) 1189–1223
Bibliography
1 J M Alonso, Finiteness conditions on groups and quasi-isometries, J. Pure Appl. Algebra 95 (1994) 121 MR1293049
2 L Bartholdi, Y de Cornulier, D H Kochloukova, Homological finiteness properties of wreath products, Q. J. Math. 66 (2015) 437 MR3356831
3 J Belk, C Bleak, F Matucci, Embedding right-angled Artin groups into Brin–Thompson groups, Math. Proc. Cambridge Philos. Soc. 169 (2020) 225 MR4138920
4 J Belk, B Forrest, Rearrangement groups of fractals, Trans. Amer. Math. Soc. 372 (2019) 4509 MR4009393
5 J Belk, F Matucci, Röver’s simple group is of type F, Publ. Mat. 60 (2016) 501 MR3521498
6 M Bestvina, N Brady, Morse theory and finiteness properties of groups, Invent. Math. 129 (1997) 445 MR1465330
7 A Björner, L Lovász, S T Vrećica, R T Živaljević, Chessboard complexes and matching complexes, J. Lond. Math. Soc. 49 (1994) 25 MR1253009
8 C Bleak, L Elliott, J Hyde, Sufficient conditions for a group of homeomorphisms of the Cantor set to be two-generated, preprint (2020) arXiv:2008.04791
9 C Bleak, D Lanoue, A family of non-isomorphism results, Geom. Dedicata 146 (2010) 21 MR2644268
10 M R Bridson, Controlled embeddings into groups that have no non-trivial finite quotients, from: "The Epstein birthday schrift" (editors I Rivin, C Rourke, C Series), Geom. Topol. Monogr. 1, Geom. Topol. Publ. (1998) 99 MR1668335
11 M G Brin, Higher dimensional Thompson groups, Geom. Dedicata 108 (2004) 163 MR2112673
12 M G Brin, Presentations of higher dimensional Thompson groups, J. Algebra 284 (2005) 520 MR2114568
13 M G Brin, On the baker’s map and the simplicity of the higher dimensional Thompson groups nV , Publ. Mat. 54 (2010) 433 MR2675931
14 K S Brown, Finiteness properties of groups, J. Pure Appl. Algebra 44 (1987) 45 MR885095
15 K S Brown, The geometry of finitely presented infinite simple groups, from: "Algorithms and classification in combinatorial group theory" (editors G Baumslag, C F Miller III), Math. Sci. Res. Inst. Publ. 23, Springer (1992) 121 MR1230631
16 K S Brown, R Geoghegan, An infinite-dimensional torsion-free FP group, Invent. Math. 77 (1984) 367 MR752825
17 K U Bux, M G Fluch, M Marschler, S Witzel, M C B Zaremsky, The braided Thompson’s groups are of type F, J. Reine Angew. Math. 718 (2016) 59 MR3545879
18 P J Cameron, Oligomorphic permutation groups, 152, Cambridge Univ. Press (1990) MR1066691
19 J W Cannon, W J Floyd, W R Parry, Introductory notes on Richard Thompson’s groups, Enseign. Math. 42 (1996) 215 MR1426438
20 P E Caprace, B Rémy, Simplicity and superrigidity of twin building lattices, Invent. Math. 176 (2009) 169 MR2485882
21 P E Caprace, B Rémy, Non-distortion of twin building lattices, Geom. Dedicata 147 (2010) 397 MR2660586
22 A Darbinyan, M Steenbock, Embeddings into left-orderable simple groups, preprint (2020) arXiv:2005.06183
23 M G Fluch, M Marschler, S Witzel, M C B Zaremsky, The Brin–Thompson groups sV are of type F, Pacific J. Math. 266 (2013) 283 MR3130623
24 A P Goryushkin, Imbedding of countable groups in 2–generated simple groups, Mat. Zametki 16 (1974) 231 MR382456
25 P Hall, On the embedding of a group in a join of given groups, J. Austral. Math. Soc. 17 (1974) 434 MR0376880
26 J Hennig, F Matucci, Presentations for the higher-dimensional Thompson groups nV , Pacific J. Math. 257 (2012) 53 MR2948458
27 J T Hyde, Constructing 2–generated subgroups of the group of homeomorphisms of Cantor space, PhD thesis, University of St Andrews (2017)
28 D H Kochloukova, C Martínez-Pérez, B E A Nucinkis, Cohomological finiteness properties of the Brin–Thompson–Higman groups 2V and 3V , Proc. Edinb. Math. Soc. 56 (2013) 777 MR3109758
29 D Quillen, Homotopy properties of the poset of nontrivial p–subgroups of a group, Adv. Math. 28 (1978) 101 MR493916
30 P E Schupp, Embeddings into simple groups, J. Lond. Math. Soc. 13 (1976) 90 MR401932
31 R Skipper, S Witzel, M C B Zaremsky, Simple groups separated by finiteness properties, Invent. Math. 215 (2019) 713 MR3910073
32 M Stein, Groups of piecewise linear homeomorphisms, Trans. Amer. Math. Soc. 332 (1992) 477 MR1094555
33 S Witzel, Classifying spaces from Ore categories with Garside families, Algebr. Geom. Topol. 19 (2019) 1477 MR3954289
34 S Witzel, M C B Zaremsky, Thompson groups for systems of groups, and their finiteness properties, Groups Geom. Dyn. 12 (2018) 289 MR3781423